# SDR MZZA98048

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Separated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEPARATION WAS FOUND ON RT WING INBOARD T/E AFT FLAP UPPER SKIN AT WBL 208.  THE DAMAGED SKIN 3 INCH BY .5 INCH IN SIZE WAS REPAIRED PER B727 SRM 51-40-6 FIGURE 26.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 841149 (SEQ NR 06049).  (M)
